# SDR DXTA2023081693220

- Difficulty date: August 16, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 4,862 hours, 3,189 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: 356412255
- Part serial: BBL4616
- Condition: Defective
- Location: Zone 100
- Stage of operation: DE
- How discovered: L
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ACM BLD LEAK AMBER CAS: NEAR DESCEND LEVEL OFF AT FL350 ACM BLD LEAK AMBER CAS ILLUMINATED FOLLOWED BY AMBER EMER PRESS CAS. QRC ACCOMPHISHED RESULTING IN AN EMERGENCY DECLARED, EMERGENCY DESCENT AND PASSENGER O2 MASK DEPLOYED. CABIN ALITUDE NEVER WENT ABOVE 4000 FT. REACHING FL110  QRH WAS ACCOMPLISHED WHICH CLEARED THE ACM BLD LEAK WHEN L ENG BLR AIR  SWITCH WAS CYCLED ACCORDING TO THE CHECKLIST.  REMOVED AND REPLACED TI013 ACM BLEED AIR LEAK DETECTIONON SENSING ELEMENT IN ACCORDANCE WITH CE-680A MM 36-2G-45, COMPUED WITH BLEED AIR LEAK DETECTON SYSTEM AUTO TEST IN ACCORDANCE WITH CE-680A MM 36-20-00. OPERATIONAL CHECKS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
